# SDR DALA2022091906195

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737
- Aircraft serial: 31925
- Aircraft time: 28,512 hours, 11,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9216868) DURING EMER EXIT LIGHT CHECK FOUND LIGHTS OVER WING EXIT ON LEFT SIDE OUT. R/R BATTERY PACK AT LEFT OVERWING POWER SUPPLY IAW B737 AMM 33-51-06.
